RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 2  


Ordinary Differential Equations
The Center-Focus Problem for a System with Homogeneous Nonlinearities in the Case of Zero Eigenvalues of the Linear Part
A. F. Andreev, A. P. Sadovskii, V. A. Tsikalyuk
147
A Generalized Normal Form and Formal Equivalence of Systems of Differential Equations with Zero Characteristic Numbers
V. V. Basov
154
An Orr–Sommerfeld Equation with a First-Order Differential Turning Point
V. N. Bobochko
171
Frequency Conditions in Controller Design for Dynamical Systems in Hilbert Spaces
V. A. Brusin, M. M. Kogan
180
On the Continuous Dependence of an Almost Periodic Solution of a Nonlinear Control System on a Parameter
A. G. Ivanov
186
On Boundary Value Problems for Linear Differential Systems with Singularities
I. T. Kiguradze
198
Existence Theorems for Viable Solutions of Stochastic Differential Equations
A. A. Levakov
210
Sufficient Conditions for the Local Proportional Controllability of Lyapunov Exponents of Linear Systems
E. K. Makarov, S. N. Popova
217
Sufficient and Necessary Conditions for the Stable Controllability of a Nonlinear Nonstationary System on the Plane in the Critical Case
Yu. V. Masterkov, L. I. Rodina
227
Application of the Boundary Function Method to Finding Slow Periodic Solutions of Singularly Perturbed Bang-Bang Systems
L. M. Fridman
236
Necessary Conditions for the Existence of Global Solutions of Systems of Higher-Order Nonlinear Ordinary Differential Equations and Inequalities
J. Hay
246

Finite difference equations
Synthesis of Nilpotent Two-Parameter Discrete Systems Over a Commutative Ring
I. V. Gaishun
253
Distinguishability Conditions for Stationary Linear Systems
A. A. Lomov
261
Necessary Cone Optimality Conditions for Trajectories of Discrete Inclusions
N. N. Rachkovskii
267

Short Communications
On the Dirichlet Problem for a Multidimensional Analog of the Bitsadze System
V. E. Balabaev
276
Problems Without Initial Conditions for a Nonclassical Equation
G. O. Vafodorova
278
On Periodic Solutions of a Lyapunov Type Equation
L. A. Danilovich, V. N. Laptinskii
281

Letter to the editor
Letter to the Editorial Board
V. G. Korneev
284
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019